# SDR WX0A2015101272932

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 65,815 hours, 42,320 cycles
- Engine: Pwa JT8D219
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 5930639531
- Part serial: 49931
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG, LOWER FWD COWL DISBONDED & CRACKED.  REPLACED FWD LOWER NR 2 ENG COWL IAW AMM 71-10-03-2-1.
